# SDR SWAA062825

- Difficulty date: August 3, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 7,836 hours, 4,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5701
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD CABIN EEPLS LIGHT LENS MISSING.  INSTALLED LIGHT LENS PER MM.
